# SDR AALA202407221967

- Difficulty date: July 21, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 74,754 hours, 28,865 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 CABIN DOOR DAMPER LOW PRESSURE. SERVICE R1 CABIN DOOR DAMPER IAW AMM 52-10-00-614-001-A MONITORFOR LEAK, OK.
